Table of Contents
Journal of Applied Mathematics and Stochastic Analysis
Volume 12, Issue 4, Pages 339-356
http://dx.doi.org/10.1155/S1048953399000301

Sojourn time distributions in a Markovian G-queue with batch arrival and batch removal

Changwon National University, Department of Statistics, 9 Sarim-dong, Kyung-nam, Changwon 641-773, Korea

Received 1 November 1997; Revised 1 January 1999

Copyright © 1999 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yang Woo Shin, “Sojourn time distributions in a Markovian -queue with batch arrival and batch removal ,” Journal of Applied Mathematics and Stochastic Analysis, vol. 12, no. 4, pp. 339-356, 1999. https://doi.org/10.1155/S1048953399000301.